SciELO - Scientific Electronic Library Online

 
vol.29 número3POLYNOMIAL SETS GENERATED BY e tf(xt)?(yt)ALPHA-SKEW-NORMAL DISTRIBUTION índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) v.29 n.3 Antofagasta dic. 2010

http://dx.doi.org/10.4067/S0716-09172010000300005 

Proyecciones Journal of Mathematics
Vol. 29, N° 3, pp. 209-226, December 2010.
Universidad Católica del Norte
Antofagasta - Chile


GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRAS


M. Eshaghi Gordji1
N. Ghobadipour2

1Semnan University, Iran
2Urmia University, Iran



Correspondencia a:


Abstract

Let A , B be two rings. A mapping δ : A → B is called quartic derivation, if δ is a quartic function satisfies δ(ab) = a4δ(b) + δ(a)b4 for all a, b ∈ A. The main purpose of this paper to prove the generalized Hyers-Ulam-Rassias stability of the quartic derivations on Banach algebras.

2000 Mathematics Subject Classification : Primary 39B52, Secondary 39B82.

Keywords : Banach algebra; quartic functional equation; quartic derivation; Hyer-Ulam-Rassias stability.



References

[1] Gh. Abbaspour Tabadkan and A. Rahmani, Hyers-Ulam-Rassias and Ulam- Gavruta-Rassias stability of generalized quadratic functional equations, Advancesin Applied Mathematical Analysis, Research India Publications, 4(1), pp. 31-38, (2009.        [ Links ]

[2] S. Abbaszadeh, Intuitionistic fuzzy stability of a quadratic and quartic functional equation, Int. J. Nonlinear Anal. Appl. 1, 2, pp. 100-124, (2010).        [ Links ]

[3] R. Badora, On approximate derivations, Math. Inequal. Appl. 9 (2006) 167- 173.        [ Links ]

[4] M. Bavand Savadkouhi, M. E. Gordji, J. M. Rassias and N. Ghobadipour, Approximate ternary Jordan derivations on Banach ternary algebras, J.Math. Phys. 50, 042303 (2009), 9 pages.        [ Links ]

[5] Bouikhalene Belaid and Elquorachi Elhoucien, Ulam-Gavruta-Rassias stability of the Pexider functional equation, Intern. J. Math. Sta. 7(Fe07), pp. 27-39, (2007).        [ Links ]

[6] B. Bouikhalene, E. Elquorachi and J. M. Rassias, The superstability of d´ Alembert´s functional equation on the Heisenberg group, Appl. Math. Lett. 23, 105-109, (2010).        [ Links ]

[7] H. X. Cao, J. R. Lv and J. M. Rassias, Superstability for generalized module left derivations and generalized module derivations on a banach module (I),Journal of Inequalities and Applications, Volume 2009, Art. ID 718020, pp. 1-10, [Doi:10.1155/2009/718020].        [ Links ]

[8] H. X. Cao, J. R. Lv and J. M. Rassias, Superstability for generalized module left derivations and generalized module derivations on a banach module (II), J. Pure & Appl. Math. JIPAM 10, Issue 2, pp. 1-8, (2009).        [ Links ]

[9] S. Czerwik, Stability of functional equations of Ulam-Hyers-Rassias type. Hadronic Press, Palm Harbor, Florida, (2003).        [ Links ]

[10] M. Eshaghi Gordji and M. Bavand Savadkouhi, On approximate cubic homomorphisms, Advance difference equations, Volume 2009, Article ID 618463, 11 pages ,doi:10.1155/2009/618463.        [ Links ]

[11] M. Eshaghi Gordji, J. M. Rassias and N. Ghobadipour, Generalized Hyers- Ulam stability of generalized (n,k)-derivations, Abstract and Applied Analysis,pp. 1-8, (2009).        [ Links ]

[12] M. Eshaghi Gordji, T. Karimi, S. Kaboli Gharetapeh, Approximately n- Jordan homomorphisms on Banach algebras, J. Ineq. Appl. Volume 2009, Article ID 870843, 8 pages.        [ Links ]

[13] M. Eshaghi Gordji, M.B. Ghaemi, S. Kaboli Gharetapeh, S. Shams, A. Ebadian, On the stability of J *-derivations, Journal of Geometry and Physics 60 (3), pp. 454-459, (2010).        [ Links ]

[14] M. Eshaghi Gordji, N. Ghobadipour, Stability of (a, ß, ?)-derivations on Lie C*-algebras, International Journal of Geometric Methods in Modern Physics, Vol. 27, N 7, pp. 1-10, (2010), Doi: 10.1142/S0219887810004737.

[15] M. Eshaghi Gordji, S. Kaboli Gharetapeh, T. Karimi , E. Rashidi and M. Aghaei, Ternary Jordan derivations on C*-ternary algebras, Journal of Computational Analysis and Applications, Vol.12, No.2, pp. 463-470, (2010).        [ Links ]

[16] M. Eshaghi Gordji and M. S. Moslehian, A trick for investigation of approximate derivations, Math. Commun. 15, No. 1, pp. 99-105, (2010).        [ Links ]

[17] M. Eshaghi Gordji and H. Khodaei, On the generalized Hyers-Ulam-Rassias stability of quadratic functional equations, Abstract and Applied Analysis, Volume 2009, Art. ID 923476, 1-11, Doi:10.1155/2009/923476.        [ Links ]

[18] R. Farokhzad and S. A. R. Hosseinioun, Perturbations of Jordan higher derivations in Banach ternary algebras: An alternative fixed point approach, Internat. J. Nonlinear Anal. Appl. 1, 1, pp. 42-53, (2010).        [ Links ]

[19] V. Faiziev and J. M. Rassias, Stability of generalized additive equations on Banach spaces and Groups”, Journal of Nonlinear Functional Analysis and Differential Equations, JNFADE: 1, No. 2, 153-173, (2007).        [ Links ]

[20] Z. Gajda, On stability of additive mappings, Internat. J. Math. Math. Sci. 14, pp. 431-434, (1991).        [ Links ]

[21] P. G?avruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184, pp. 431-436, (1994).        [ Links ]

[22] P. Gavruta , An answer to a question of John M. Rassias concerning the stability of Cauchy equation, in: Advances in Equations and Inequalities, in: Hadronic Math. Ser., pp. 67-71, (1999).        [ Links ]

[23] P. G?avruta and L. G?avruta, A new method for the generalized Hyers-Ulam- Rassias stability, Int. J. Nonlinear Anal. Appl. 1, 2, pp. 11-18, (2010).        [ Links ]

[24] M. E. Gordji, S. Kaboli Gharetapeh, J. M. Rassias and S. Zolfaghari, Solution and Stability of a Mixed type Additive, Quadratic, and Cubic functional equation, Advances in Difference Equations, Volume 2009, Art. ID 826130, 1-17, Doi:10.1155/2009/826130.        [ Links ]

[25] M. E. Gordji and A. Najati, Approximately J *-homomorphisms: A fixed point approach, Journal of Geometry and Physics 60, pp. 809-814, (2010).        [ Links ]

[26] M. E. Gordji , J. M. Rassias and M. B. Savadkouhi, Approximation of the Quadratic and Cubic functional equations in RN-spaces, European Journal of Pure and Applied Mathematics, 2, No.4, pp. 494-507, (2009.        [ Links ]

[27] M. E. Gordji, S. Zolfaghari , J. M. Rassias and M. B. Savadkouhi, Solution and Stability of a Mixed type Cubic and Quartic functional equation in Quasi-Banach spaces, Abstr. Appl.Anal., V. 2009, Art. ID 417473, 1-14, Doi:10.1155/2009/417473.        [ Links ]

[28] D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. 27, pp. 222-224, (1941).        [ Links ]

[29] G. Isac and Th. M. Rassias, On the Hyers-Ulam stability of additive mappings, J. Approx. Theorey 72, pp. 131-137, (1993).        [ Links ]

[30] K. Jun, H. Kim and J. Rassias, Extended Hyers-Ulam stability for Cauchy-Jensen mappings, J. Diff. Equ. Appl. 2007, 1-15, DOI:10.1080/10236190701464590.        [ Links ]

[31] H. Khodaei and Th. M. Rassias, Approximately generalized additive functions in several variables, Int. J. Nonlinear Anal. Appl. 1, 1, pp. 22-41, (2010).        [ Links ]

[32] H.-M. Kim, J. M. Rassias and Y.-S. Cho, Stability Problem of Ulam for Euler-Lagrange Quadratic Mappings, Journal of Inequalities and Appl., vol., ID 10725, pp. 1-15, (2007).        [ Links ]

[33] Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22, pp. 499-507; (1989).        [ Links ]

[34] Y. Lee and S. Chung, Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions, Appl. Math. Letters, doi: 10.1016/j.aml, 2007.07.022, pp.1-7.        [ Links ]

[35] T. Miura, G. Hirasawa, S.-E. Takahasi, A perturbation of ring derivations on Banach algebras, J. Math. Anal. Appl. 319, pp. 522-530, (2006).        [ Links ]

[36] P. Nakmahachalasint,On the generalized Ulam-Gavruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations, Intern. J. Math. Math. Sci. (IJMMS), Art. ID 63239, 1-10; (2007).        [ Links ]

[37] Paisan Nakmahachalasint, Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stabilities of additive functional equation in several variables ,International Journal of Mathematics and Mathematical Sciences, Volume 2007, Art. ID 13437, 6 pages, [Doi:10.1155/2007/13437].        [ Links ]

[38] C. Park and A. Najati, Homomorphisms and derivations in C*-algebras, Abstr. Appl. Anal., Article ID 80630, (2007).        [ Links ]

[39] C. Park, Lie *-homomorphisms between Lie C*-algebras and Lie *- derivations on Lie C*-algebras, J. Math. Anal. Appl. 293, pp. 419-434, (2004).        [ Links ]

[40] W. G. Park and J. H. Bae, On a bi-quadratic functional equation and its stability Nonlinear Anal. 62, no. 4, pp. 643-654, (2005).        [ Links ]

[41] C. Park and M. E. Gordji, Comment on Approximate ternary Jordan derivations on Banach ternary algebras [ Bavand Savadkouhi et al. J. Math. Phys. 50, 042303 (2009)], J. Math. Phys. 51, 044102 (2010) (7 pages).        [ Links ]

[42] C. Park and A. Najati, Generalized additive functional inequalities in Banach algebras, Int. J. Nonlinear Anal. Appl. 1, 2, pp. 54-62, (2010).        [ Links ]

[43] C. Park and J. M. Rassias, Stability of the Jensen-type functional equation in C*-algebras: A Fixed Point Approach, Abstract and Applied Analysis, Volume 2009, Art. ID 360432, 1-17, Doi:10.1155/2009/360432.        [ Links ]

[44] C. Park and Th.M. Rassias, Isomorphisms in unital C*-algebras, Int. J. Nonlinear Anal. Appl. 1 (2010),2, 1-10.        [ Links ]

[45] A. Pietrzyk, Stability of the Euler-Lagrange-Rassias functional equation, Demonstratio Math. 39, 523-530, (2006).        [ Links ]

[46] J. M. Rassias, On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46, pp. 126-130, (1982).        [ Links ]

[47] J. M. Rassias, On Approximation of approximately linear mappings by linear mappings, Bull. Sc. Math. 108, pp. 445-446, (1984).        [ Links ]

[48] J. M. Rassias, On a new approximation of approximately linear mappings by linear mappings, Discuss. Math. 7, pp. 193-196, (1985).        [ Links ]

[49] J. M. Rassias, Solution of a problem of Ulam, J. Approx. Theory. 57 (3), pp. 268-273, (1989).        [ Links ]

[50] J. M. Rassias, On the stability of the Euler-Lagrange functional equation, Chinese J. Math. 20 (2), pp. 185-190, (1992).        [ Links ]

[51] J. M. Rassias, Solution of a stability problem of Ulam, Discuss. Math. 12, pp. 95-103, (1992).        [ Links ]

[52] J. M. Rassias, On the stability of the non-linear Euler-Lagrange functional equation in real normed linear spaces, J. Math. Phys. Sci. 28, pp. 231-235, (1994).        [ Links ]

[53] J. M. Rassias, On the stability of a multi-dimensional Cauchy type functional equation, in: Geometry, Analysis and Mechanics, World Sci. Publ., pp. 365- 376, (1994).        [ Links ]

[54] J. M. Rassias, Complete solution of the multi-dimensional problem of Ulam, Discuss. Math. 14, pp. 101-107, (1994).        [ Links ]

[55] J. M. Rassias, J. Lee and H. M. Kim, Refined Hyers-Ulam stability for Jensen type mappings, Journal of the Chungcheong Mathematical Society, 22, No. 1, pp. 101-116, (2009).        [ Links ]

[56] J. M. Rassias and M. J. Rassias, On some approximately quadratic mappings being exactly quadratic , J. Ind. Math. Soc. 69, pp. 155-160, (2002).        [ Links ]

[57] Th. M. Rassias, The problem of S. M. Ulam for approximately multiplicative mappings, J. Math. Anal. Appl. 246 (2), pp. 352-378, (2000).        [ Links ]

[58] Th. M. Rassias, Functional equations, Inequalities and applications,Kluwer Academic Publishers, Dordrecht, Boston and London, (2003).        [ Links ]

[59] Th. M. Rassias, On the stability of the quadratic functional equation and its applications, Studia Univ. Babes-Bolyai Math. 43(3), pp. 89-124, (1998).        [ Links ]

[60] Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer.Math. Soc. 72, pp. 297-300, (1978).        [ Links ]

[61] K. Ravi, M. Arunkumar, J.M. Rassias, Ulam stability for the orthogonally general Euler-Lagrange type functional equation, Int. J. Math. Stat. 3, pp. 36-46, (2008).        [ Links ]

[62] P. ? Semrl, The functional equation of multiplicative derivation is superstable on standard operator algebras, Integral Equations Operator Theory, 18, pp. 118-122, (1994).        [ Links ]

[63] M. A. Sibaha, B. Bouikhalene, E. Elquorachi, Ulam-G?avruta-Rassias stability for a linear functional equation, in: Euler´s Issue FIDA, in: IJAMAS, vol. 7, pp. 157-167, (2007).

[64] I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129, pp. 260-264, (1955).        [ Links ]

[65] S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ., New York, (1940).        [ Links ]

M. Eshaghi Gordji
Department of Mathematics
Semnan University
P. O. Box 35195-363, Semnan
Iran
e-mail : madjid.eshaghi@gmail.com


N. Ghobadipour
Department of Mathematics
Urmia University, Urmia
Iran
e-mail : ghobadipour.n@gmail.com


Received : July 2010. Accepted : September 2010

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons